# SDR AUS20020715

- Difficulty date: June 20, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Part number: 817861020
- Condition: Cracked
- Location: Wing To Body
- Part time: 1,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING UPPER REAR AND LOWER REAR ATTACHMENT BOLTS EXHIBIT SIGNS OF CRACKING IN RADIUS. FOUND DURING INSPECTION IAW AD/BEECH 300/8 AND RAYTHEON S.I.R.M.
